# SDR CALA2025081507828

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,337 hours, 34,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT LEVEL 2 CHRONIC FWD CARGO DOOR ECAM, WIRE HARNESS, 28WV, AND 30WV SENSORS HAVE BEEN REPLACED, SENSOR GAPS HAVE BEEN CHECKED SEVERAL TIMES, PROBLEM SEEMS TO HAPPEN A LOT ON TAXI WHEN A/C IS SHAKING, REF TSM 52-31-00-810-801-A. CLOSE AND LATCH THE DOOR AND SHAKE DOWN THE HANDLE AND MECHANISM AND TRY TO DUPLICATE.VERIFY HANDLE LOCKS IN AND STAYS IN PLACE. REF IPC 52-31-21-06 FOR THE LOCK MECHANISM HOOK AND ROLLER THAT LOCKS THE HANDLE IN POSITION,IF ALL OK WITH THE HANDLE,REMOVE THE DOOR LINER AND CLOSE THE DOOR WITH SOMEONE INSIDE AND SHAKE DOWN THE WIRING TO THE DOOR SENSORS WHILE MONITORING ECAM FOR BAD INDICATION.
